Wednesday Presentations

 
 

Taking Functional Programming Into The Mainstream

Don Syme

Other, N&N · Keynote slideshare
Wednesday, 09:00, 1 hour | Bürgersaal 1

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Morning Break

Anne Jacko (Eclipse Foundation )

Facetime · Lunch
Wednesday, 10:00, 30 minutes | Foyer

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Enterprise Search Solutions powered by Eclipse

Hans Christian Brockmann

Runtime · Sponsored slideshare
Wednesday, 10:30, 40 minutes | Seminarräume 2-4

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Device Emulation with OSGi and Flash

Marcus Harringer

Embedded · Long
Wednesday, 10:30, 40 minutes | Silchersaal

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

What's in e4

Boris Bokowski, Hallvard Traetteberg, Kai Toedter (Siemens AG ), Thomas Schindl (BestSolution ), Yves YANG (Soyatec )

Other, N&N · Long
Wednesday, 10:30, 40 minutes | Bürgersaal 1

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Eclipse Swordfish — service-oriented software development made easy

Oliver Wolf

Runtime · Long
Wednesday, 10:30, 40 minutes | Schubartsaal

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Simplifying Library Management

Konstantin Komissarchik (Oracle )

IDEs · Long
Wednesday, 10:30, 40 minutes | Seminarräume 5

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Eclipse Riena Project - General Overview und a new UI concept for RCP applications

Christian Campo (compeople AG )

Runtime · Sponsored
Wednesday, 11:20, 40 minutes | Seminarräume 2-4

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Integrating BIRT within your Applications

Mica J. Block

Runtime · Long slideshare zip files
Wednesday, 11:20, 40 minutes | Schubartsaal

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

How about I/O ?

Kaloyan Raev (Zend Technologies )

IDEs · Short slideshare
Wednesday, 11:20, 20 minutes | Seminarräume 5

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

OSGi ME - An OSGi Profile for Embedded Devices

Andre Bottaro, Fred Rivard

Embedded · Long zip files
Wednesday, 11:20, 40 minutes | Silchersaal

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Programming for Lego® Mindstorms™ using Eclipse to take you back to your childhood!

Benjamin Cabe (Eclipse Foundation )

Embedded · Short
Wednesday, 11:20, 20 minutes | Bürgersaal 1

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Climb the Babel Tower

Werner Keil

IDEs · Short
Wednesday, 11:40, 20 minutes | Seminarräume 5

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Write once, test everywhere? Cross platform development and testing with Eclipse

Markus Tiede (BREDEX GmbH )

Other, N&N · Short
Wednesday, 11:40, 20 minutes | Bürgersaal 1

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Lunch - Sponsored by Actuate

Anne Jacko (Eclipse Foundation )

Facetime · Lunch
Wednesday, 12:00, 1 hour and 30 minutes | Bürgersaal 2

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

E4 in Detail - The model workbench and it's possibilities

Thomas Schindl (BestSolution )

Other, N&N · Long
Wednesday, 13:30, 40 minutes | Silchersaal

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Eclipse-based end-to-end development in a SOA landscape.

Ulf Fildebrandt

IDEs · Sponsored
Wednesday, 13:30, 40 minutes | Seminarräume 2-4

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Xtext - From Galileo to Helios

Sven Efftinge (itemis AG ), Sebastian Zarnekow (itemis AG )

Modeling · Long
Wednesday, 13:30, 40 minutes | Schubartsaal

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

OSGi Best Practices

Martin Lippert (GoPivotal, Inc. ), Jeff McAffer, Paul VanderLei (Band XI International )

Runtime · Long
Wednesday, 13:30, 40 minutes | Bürgersaal 1

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Edona: initiative for an Open and Eclipse based platform for Automotive Standards

Etienne Juliot (OBEO )

Embedded · Short
Wednesday, 13:30, 20 minutes | Seminarräume 5

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Improvements to CDI based CDT debugger targeting embedded platforms

Teodor Madan (Freescale Semiconductor )

Embedded · Short zip files
Wednesday, 13:50, 20 minutes | Seminarräume 5

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Lightweight Model-Driven Development for Embedded Systems

Andreas Graf (itemis AG ), Markus Voelter (itemis AG )

Embedded · Long slideshare
Wednesday, 14:20, 40 minutes | Seminarräume 5

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

UFaceKit - A uniform UI development model for different UI and Runtime platforms

Thomas Schindl (BestSolution )

Other, N&N · Short
Wednesday, 14:20, 20 minutes | Silchersaal

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

OSGi Versioning and Testing

Chris Aniszczyk, Jeff McAffer, Paul VanderLei (Band XI International )

Runtime · Long zip files
Wednesday, 14:20, 40 minutes | Bürgersaal 1

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Eclipse: New life for a mature language

Andreas Voigt

IDEs · Sponsored
Wednesday, 14:20, 40 minutes | Seminarräume 2-4

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

What's new in EMF Model Query?

Boris Gruschko (SAP AG ), Bernd Kolb (itemis AG ), Christian Mohr (SAP AG ), Martin Strenge (SAP AG )

Modeling · Long slideshare
Wednesday, 14:20, 40 minutes | Schubartsaal

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Java EE Development with Eclipse: Today and Tomorrow

Doug Clarke (Oracle ), Konstantin Komissarchik (Oracle ), Shaun Smith (Oracle )

Other, N&N · Sponsored
Wednesday, 14:20, 40 minutes | Wilhelm-Kramer-Zimmer

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Introducing the RelaxNG Development Toolkit

Oisin Hurley

Other, N&N · Short
Wednesday, 14:40, 20 minutes | Silchersaal

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Possible Benefits of Bridging Eclipse-EMF and Microsoft "Oslo"

Frdric Jouault, Hugo Bruneliere (INRIA (Institute national de recherche en informatique et en automatique))

Modeling · Long
Wednesday, 15:10, 40 minutes | Schubartsaal

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Styling RAP Applications

Ralf Sternberg (EclipseSource)

Runtime · Short slideshare
Wednesday, 15:10, 20 minutes | Bürgersaal 1

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Ensure durable software components for embedded systems with OPEES

Pierre Gaufillet (AIRBUS )

Embedded · Long
Wednesday, 15:10, 40 minutes | Seminarräume 5

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Managing modularity with Yoxos

Jordi Boehme Lopez (EclipseSource), Jeff McAffer

IDEs · Sponsored
Wednesday, 15:10, 40 minutes | Seminarräume 2-4

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Web meets Eclipse

Boris Bokowski

Other, N&N · Long
Wednesday, 15:10, 40 minutes | Silchersaal

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Pimp your BIRT Reports

Mica J. Block

Runtime · Sponsored slideshare zip files
Wednesday, 15:10, 40 minutes | Wilhelm-Kramer-Zimmer

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Equinox Aspects: Bytecode Weaving for OSGi

Martin Lippert (GoPivotal, Inc. )

Runtime · Short
Wednesday, 15:30, 20 minutes | Bürgersaal 1

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Afternoon Break

Anne Jacko (Eclipse Foundation )

Facetime · Lunch
Wednesday, 15:50, 30 minutes | Foyer

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

SMILA - The Integration Framework

Igor Novakovic (Empolis Information Management GmbH )

Runtime · Long slideshare
Wednesday, 16:20, 40 minutes | Seminarräume 5

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Make your GUIs Sing! Better, Faster Design and Testing with Instantiations

Jaime Wren (Google Inc. )

Other, N&N · Sponsored
Wednesday, 16:20, 40 minutes | Seminarräume 2-4

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

B3 - The PDE-Build successor proposal

Ed Merks, Henrik Lindberg (Cloudsmith Inc. ), Thomas Hallgren (Cloudsmith Inc. )

IDEs · Short zip files
Wednesday, 16:20, 20 minutes | Silchersaal

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Teneo--Integrating EMF & EclipseLink for Model-Driven Development with Persistence

Martin Taal, Shaun Smith (Oracle )

Modeling · Long
Wednesday, 16:20, 40 minutes | Bürgersaal 1

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Use Eclipse Technologies to build modern embedded development IDE

Benjamin Cabe (Eclipse Foundation ), Gaetan Morice (Sierra Wireless )

Embedded · Long
Wednesday, 16:20, 40 minutes | Schubartsaal

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Customizing RCP UI using the Presentations API

Sbastien Moran

Other, N&N · Short
Wednesday, 16:40, 20 minutes | Silchersaal

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Analyze Heapdumps in a Web Browser - Single Sourcing in Practice

Benjamin Muskalla (Tasktop ), Krum Tsvetkov (SAP AG )

Runtime · Long
Wednesday, 17:10, 40 minutes | Seminarräume 5

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Fighting your way through the jungle of test automation: a checklist

, Hans-J. Brede (BREDEX GmbH )

Other, N&N · Sponsored
Wednesday, 17:10, 40 minutes | Seminarräume 2-4

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Get lean with OSEE

Nirmal Sasidharan

Embedded · Long zip files
Wednesday, 17:10, 40 minutes | Schubartsaal

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

From Acceleo.org to Eclipse Modeling

Cedric Brun (OBEO )

Modeling · Short zip files
Wednesday, 17:10, 20 minutes | Bürgersaal 1

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

From source to automated builds with Buckminster and p2

Henrik Lindberg (Cloudsmith Inc. ), Thomas Hallgren (Cloudsmith Inc. )

IDEs · Long
Wednesday, 17:10, 40 minutes | Silchersaal

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Aspect-oriented Modeling

Florian Lautenbacher, Marc Dutoo

Modeling · Short zip files
Wednesday, 17:30, 20 minutes | Bürgersaal 1

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

Poster Reception - Sponsored by Instantiations and ARS

Anne Jacko (Eclipse Foundation )

Facetime · Reception
Wednesday, 17:50, 1 hour and 40 minutes | Foyer

7
·
8
·
9
·
10
·
11
·
12
·
13
·
14
·
15
·
16
·
17
·
18

 

brox logo

bandxi logo

empolis logo

ibm logo

ww-im logo

sigsdatacom logo

bsi logo

purple scout logo

froglogic logo

microsoft logo

Eclipse Magazin logo

osbf logo

bredex logo

sopera logo

microdoc logo

oreilly logo

instantiations logo

cloudsmith logo

compeople logo

itemis logo

dpunkt logo

eclipsesource logo

sap logo

oracle logo

vogel logo

open-xchange logo

Actuate logo


report a problem with this page